EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series 150, No. 1 (1999)
Annals of Mathematics, II. Series   EMIS ELibM Electronic Journals

Annals of Mathematics
Vol. 150, No. 1, 1999 · Contents

Journal Home

All Journals

ELibM Home



Arvind Nair:
Weighted cohomology of arithmetic groups

V. Bergelson and A. Leibman:
Set-polynomials and polynomial extension of the Hales-Jewett theorem

Sergei Merkulov and Lorenz Schwachhöfer:
Classification of irreducible holonomies of torsion-free affine connections

L. Clozel:
Equivalence numérique et équivalence cohomologique pour les variétés abéliennes sur les corps finis. (Numerical equivalence and cohomological equivalence for abelian varieties over finite fields)

Brian White:
Rectifiability of flat chains

Pavel Bleher and Alexander Its:
Semiclassical asymptotics of orthogonal polynomials, Riemann-Hilbert problem, and universality in the matrix model

Siddhartha Sahi:
Nonsymmetric Koornwinder polynomials and duality

Kevin Ford:
The number of solutions of $\varphi (x)=m$

Mikhail V. Safonov and Yu Yuan:
Doubling properties for second order parabolic equations

Joseph Bernstein and Andre Reznikov:
Analytic continuation of representations and estimates of automorphic forms

Shuhei Hayashi:
Correction to: Connecting invariant manifolds and the solution of the $C^1$ stability and $\Omega$-stability conjectures for flows

János Kollár:
Rationally connected varieties over local fields

Publication date for this issue: 19 Aug 2001. This page was last modified: 21 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition